# SDR 04FDEA02550

- Difficulty date: August 23, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- Engine: Pwa PW4462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE STA 5-113-1541, LONGERON 25 FOUND CRACKED.  REMOVED AND FABRICATED PER SRM 53-10-00 TYPE 1 VOLUME I.  FABRICATED REPAIR PARTS AND EXISTING SPLICE INSTALLED PER SRM 53-10-00 TYPE 1 VOLUME I AND SRM 53-33-01 VOLUME II.
